# SDR CA990915053

- Difficulty date: August 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Hughes 369D
- Engine: Allsn 250C20B
- System (JASC): 3210 · Main Landing Gear
- Part: Leg
- Part number: 369H600251
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) GEAR LEG ASSEMBLY TO BRACE ASSEMBLY CRACKED AT BOLT HOLE.
